# SDR 20010430CW002

- Difficulty date: March 7, 2001
- Submitted: April 30, 2001
- Operation: General aviation
- Aircraft: N21ES
- Make and model: Beech 58
- Aircraft serial: TH1123
- Engine: Cont IO520C
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Mains
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT COMING INTO AIRPORT, COULD NOT GET (3) GEAR DOWN AND LOCK LIGHTS.  FOUND GEAR INDICATOR LIGHT SWITCH IN DIM POSITION.  PILOT COULD NOT SEE LIGHTS IN DAY FLIGHT.  REPOSITIONED,  CYCLED GEAR OPS CHECKS GOOD.
